Journal Article

On the augmented density of a spherical anisotropic dynamic system

Jin H. An

in Monthly Notices of the Royal Astronomical Society

Published on behalf of The Royal Astronomical Society

Volume 413, issue 4, pages 2554-2558
Published in print June 2011 | ISSN: 0035-8711
Published online May 2011 | e-ISSN: 1365-2966 | DOI: https://dx.doi.org/10.1111/j.1365-2966.2011.18324.x
On the augmented density of a spherical anisotropic dynamic system

More Like This

Show all results sharing this subject:

  • Astronomy and Astrophysics

GO

Show Summary Details

Preview

This paper presents a set of new conditions on the augmented density of a spherical anisotropic system that is necessary for the underlying two-integral phase-space distribution function to be non-negative. In particular, it is shown that the partial derivatives of the Abel transformations of the augmented density must be non-negative. Applied for the separable augmented densities, this recovers the earlier result of Van Hese, Baes & Dejonghe.

Keywords: methods: analytical; galaxies: kinematics and dynamics; dark matter

Journal Article.  2296 words.  Illustrated.

Subjects: Astronomy and Astrophysics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.